Yes, I have, and it was against my knowledge whilst being treated in hospital on a ketamine infusion for a rapid fentanyl patch withdrawal. Temgesic was given to me whilst still on the fentanyl, and I experienced hell on earth, and had to self-discharge because otherwise I would have likely killed myself from the physical side effects. This drug should NOT be taken whilst still taking another opioid. This is stated as a severe reaction within the pharmacy databases and advised NOT to take both together. That a pain specialist did this to me has broken my confidence and trust in the entire specialty of pain intervention medicine.
My research in medical journals since starting another topic on "bup" elsewhere on this site has informed me that far from aiding other opiodes "bup" actually binds so tightly to the "receptors" that it displaces other medications and prevents them from binding at all so that far from being an aid to other opiodes, it will prevent them from working at all. This is the reason it should not be mixed with other pain medication as it can trigger an acute and almost instantanious withdrawal with all the issues that that will cause, heart attack, stroke etc. When I started the other topic I was unaware of the trade name "temgesic" and called the medication by its active constituant buprenorphine, that was a mistake on my part.
Someone once said "What doesn't kill you, makes you stronger."
What doesn't kill you probably leaves you with enough chronic pain that you kinda wish it had,lol.
That said, on the edge is living, all the rest is just waiting around to die.